J. Aust. Math. Soc.  77 (2004), 175-184
Operator-valued multiplier theorems characterizing Hilbert spaces

Wolfgang Arendt
  Abteilung Angewandte Analysis
  Universität Ulm
  89069 Ulm
  Germany
  arendt@mathematik.uni-ulm.de
and
Shangquan Bu
  Department of Mathematical Science
  University of Tsinghua
  Beijing 100084
  China
  sbu@math.tsinghua.edu.cn


Abstract
We show that the operator-valued Marcinkiewicz and Mikhlin Fourier multiplier theorem are valid if and only if the underlying Banach space is isomorphic to a Hilbert space.
Download the article in PDF format (size 96 Kb)

TeXAdel Scientific Publishing ©  Australian MS